# SDR 98ZZZX2469

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1203S
- Make and model: Cessna 208B
- Aircraft serial: 208B0439
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle Bracket
- Part number: C1660070108
- Condition: Cracked
- Location: Bs 336.85
- Part time: 3,340 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE OXYGEN BOTTLE SADDLE BRACKETS WERE FOUND CRACKED.  THE LEFT BRACKET WAS CRACKED INTO TWO PIECES.  THE RIGHT CRACKED ON ONE SIDE.  THE AIRCRAFT HAS NO HISTORY OF A HARD LANDING.
